# SDR ABXA20150710138

- Difficulty date: July 10, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 83,258 hours, 39,168 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Beam
- Part number: 113T13137
- Part serial: ABXT883
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 FLAP SUPPORT 1 - 3, BEAM HAS 7 HOLES WITH DEFECT INDICATIONS WITH HFEC ROTARY SCAN.  REPAIRED FLAP SUPPORT 1-3 BEAM IAW REA CO57-61601-MR.  SDR INFO CRACK UNKNOWN, PN 113T1313-7, PART NAME 1 - 3 BEAM, SN ABXT883, LOCATION STRINGER & WS FROM LWS 798.2.  ACFT WAS GNDED.
